Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for recurrence of period after taking I-pill

Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5137 Questions

default
Posted on Sat, 9 Aug 2014 in Pregnancy
Question: Hi,
I have regular periods, cycle is 27 to 28 days lasts for 5 days normally. Because of a trip I ate primolute N for 3-4 days and after leaving the medicine got my periods on 7th July, this was a little lighter than usual period. I had protected intercourse with my husband on 13th July, unfortunately the condom broke and I had i-pill around 4 hours later.
Somehow, i started bleeding today and the quantity was not too much but it was enough to stain. It seems to have stopped now. Is all ok, or should I consult a doctor?
doctor
Answered by Dr. Manisha Jain 24 minutes later
Brief Answer:
Attributed to Primolut

Detailed Answer:
Hello dear thanks for trusting health care magic.
This derangement of cycle and alteration of flow is all due to Primolut intake.
It contains progesterone which helps in delaying the onset of periods, decreases blood loss and also affects ovulation in next cycle at times.
So the light periods you got on 7th July were due to the effect of Primolut.
And in this cycle this mild spotting is due to the effect of i pill (which is a progesterone too) superimposed on leftover effect of Primolut.
Just relax and wait for your periods to commence and in case there is some derangement you can discuss with me anytime 24×7 on health care magic.
All the best.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain 4 hours later
Hi Doctor,

The mild bleeding that started today has become like a normal period now. Is it ok to get a period in 14 days (I got my last period on 7th July).
Kindly advise.

Thanks,
doctor
Answered by Dr. Manisha Jain 6 hours later
Brief Answer:
It is due to Primolut

Detailed Answer:
Hi XXXX, yes it can happen.
It is due to the effect of Primolut and I pill.
This derangement is commonly seen after progesterone intake and can have effect to a maximum of two months.
Just wait for your next cycle which can also be a little early or little delayed.
After that you will resume your normal pattern.
All the best.
In case you have other questions you can contact me directly on health care magic.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Protected intercourse

doctor1 MD

I had sex last night. Can feel a urinary tract infection coming on. I have alprim antibiotics , if I take them today will This affect my pill

doctor1 MD

Hi, please need your help on this to get clarified. 1) I had protected intercourse with 4 sex workers. I didn't find any breakage in condom in all occasions. 2) I did kissing (not deep, not even with tongue) 3) fingered in the girls vagina (as far...

doctor1 MD

i took a nap yesterday evening and woke up with what looks like three mosquito bites. two of them are small but the third one is much bigger (3x the size of the other) it is located right under my right arm. i am freaked out because approximately...

doctor1 MD

I have a small spread of painless skin colored flat bumps on my top lip of my vagina and i havent had sex or any sexual contact in a month. when i did have sex, it was protected sex. there is no puss or any liquid coming out and its very tiny, almost the size of a regular pimple . but like i said, it is a patch already and im starting to get worried.

doctor1 MD

hi, i am 16 and last month i had my period then i got drunk and 2 days after i had finished my first period, i started a second period, i have asked why on Google and it says this is normal to have two periods in a calender month, however this month i am late by about a week. Why would this be? my diet and sleeping patterns have not changed, i am also not on the pill or any medication but i am in a relationship but we use protection all the time. It could just be me worrying but is there any chance me having a double period last month has interfered with this months period?

doctor1 MD

Hi, I am a 26 year old married woman. I have been having quite normal periods for years now and since January this year, it was following a perfect 28 days cycle. I am worried as this time its delayed by a day. Though I was sexually active, we were using protection. Is it possible that I am pregnant also because, I found a thick white discharge from my vagina last day?

doctor1 MD

Hi I am 24 I had sex wid my bf in Jan wid a precaution he used a condom n still I took a pill too and 10 dayz later I got. my periods normal flow as usual den in feb again for 1st 3 dayz der was no flow n later days again I got normal periods den same in march in april der was no flow cud nly xperience string like hanging flow durin urination n @ times a lil in d pad too same dis month. I means my periods are regular bt the flow is rely irritating me plz plz help.